I have heard I am not supposed to eat grapefruit because of statin meds... but I had never heard not to eat citrus of any kind because of HIV medications... Is there any issue there? And is there an issue taking .25 Mg Simvistatin daily on grapefruit?
salt; Yes just as it says and pretty much with most medications if you really need your grapefruit talk to you doctor or Pharmacist. This slows down the way it is metabolised in your body by holding sometimes toxic levels in your kidneys and liver and more so on statin drugs but also on many hiv meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2010 • 2 answers
Updated 9 Sep 2011 • 1 answer
Updated 19 Apr 2012 • 1 answer
Updated 31 Oct 2012 • 1 answer
I have heard that missing doses of Atripla lets the virus build up a resistance to the drug. I have?
Updated 5 Aug 2014 • 1 answer